# SDR DALA2024120211323

- Difficulty date: November 22, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0679590) CORROSION ON AFT CARGO COMPARTMENT L/H ZEE CHANNEL, FROM STA-727E+11 TO STA-787. REMOVED DAMAGED SECTION OF ZEE CHANNEL FABRICATED AND INSTALLED NEW ZEE CHANNEL FROM STA 727 TO STA 847 IAW B737 SRM 53-00-53-2R-6 AND BOEING DWG# 146A7500 ID: 0057 REV. A.
